Location of Repository

Dizzy Spells in a Patient with Hypertrophic Obstructive Cardiomyopathy and a Pacemaker

By J. M. Wilschut and W. G. de Voogt

Abstract

Pacemaker syndrome represents the clinical consequences of the haemodynamic adverse effects of atrioventricular asynchrony during pacing. Patients suffering from hypertrophic cardiomyopathy may be particularly sensitive to these effects because of the importance of atrial systolic contribution to left ventricular diastolic filling. In this case report, we describe the symptoms and cause of pacemaker syndrome in a patient with hypertrophic obstructive cardiomyopathy

Topics: Case Report
Publisher: Bohn Stafleu van Loghum
OAI identifier: oai:pubmedcentral.nih.gov:3077843
Provided by: PubMed Central
Download PDF:
Sorry, we are unable to provide the full text but you may find it at the following location(s):
  • http://www.pubmedcentral.nih.g... (external link)
  • Suggested articles


    To submit an update or takedown request for this paper, please submit an Update/Correction/Removal Request.